MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-1000 AUTOMATED ANALYZER SYSTEM

BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-1000 AUTOMATED ANALYZER SYSTEM
Catalog Number 001100
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Arcing (2583); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported that the ih-1000 instrument on-site showed a red alarm message stating "ioniser failure" and that he observed sparking on the instrument piercer.The customer was advised to shut off the instrument until one of our field service engineers checked the instrument.No harm occurred.The investigation of this case is still ongoing.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported that the ih-1000 instrument on-site showed a red alarm message stating "ioniser failure" and that he observed sparking on the instrument piercer.The customer was advised to shut off the instrument until one of our field service engineers checked the instrument.No harm occurred.The issue was solved by cleaning off the debris on the piercer pins.The ih-1000 instrument was returned into working conditions.

Brand Name
IH-1000 AUTOMATED ANALYZER SYSTEM
Common Device Name
IH-1000 AUTOMATED ANALYZER SYSTEM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key21907219
Report Number9610824-2025-00016
Device Sequence Number4084603
Product Code KSZ
UDI-Device Identifier07611969205493
UDI-Public(01)07611969205493
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK170019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number001100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown